Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Polynomials and their residue systems


Author: Aubrey J. Kempner
Journal: Trans. Amer. Math. Soc. 22 (1921), 240-266
MSC: Primary 11C08; Secondary 13P99
MathSciNet review: 1501173
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11C08, 13P99

Retrieve articles in all journals with MSC: 11C08, 13P99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501173-4
Article copyright: © Copyright 1921 American Mathematical Society